# SDR DALA2023092207820

- Difficulty date: September 4, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 CORROSION ON SEAT TRACK, ON STA 365.25, RBL 25. CORRECTIVE ACTION: CORROSION WAS FOUND OUT FO THE ALLOWABLE LIMITS ON SEAT TRACK ON STA 365.25 AND RBL 25 I.A.W. B757-200 SRM 53-00-52, SEAT TRACK WAS REPLACE I.A.W B757-200 SRM 51-10-02 AND SRM 51-40-02. (2980629)
